# SDR TSAA9807911

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK-C., MAINTENANCE FOUND NR 7 LE SLAT WITH 4 INCH BY 3 INCH BULGE ON AFT SIDE OF SLAT WITH .3125 INCH IN HEIGHT, APPROX 5.50 FEET FROM INBD END AND 2 INCHES ABOVE SEAL.  REMOVED DELAMINATED AREA, FOUND NO EVIDENCE OF WATER.  INSTALLED CORE AND DOUBLER HOT BOND REPAIR PER SRM 51-70-10 AND APPLIED SEALANT.  (X)
